MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; BALLOON DILATOR

BOSTON SCIENTIFIC CORPORATION CRE PRO; BALLOON DILATOR
Model Number M00558600
Medical Device Problem Codes Burst Container or Vessel (1074); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used during an endoscopic retrograde cholangiopancreatography (ercp) procedure on (b)(6) 2025.During the procedure, the balloon burst.The procedure was completed with a second cre pro wireguided dilatation balloon.There were no patient complications reported as a result of this event and the patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of balloon burst.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of balloon burst.Block h11: investigation results the returned cre pro wireguided dilatation balloon was analyzed and a visual inspection found no physical damage.A functional evaluation found the balloon inflated without problems but was not able to hold pressure due to a pinhole in the balloon.Microscopic evaluation found the balloon had a pinhole located approximately 67 mm from the tip of the device.No other problems with the device were noted.With all the available information, boston scientific (bsc) concludes the reported event of balloon burst was not confirmed.The returned device was inflated without problems however it was not able to hold pressure due to a pinhole located approximately 67 mm from the tip of the device.It is possible that the pinhole found on the balloon occurred due to procedural factors such as excess pressure.Also, it is possible that interaction with a sharp surface during or previous to the procedure could have caused the pinhole.Therefore, the most probable root cause is adverse event related to procedure.

Brand Name
CRE PRO
Common Device Name
BALLOON DILATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21734568
Report Number3005099803-2025-01363
Device Sequence Number19883022
Product Code FGE
UDI-Device Identifier08714729797487
UDI-Public(01)08714729797487(17)270911(10)34825785
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558600
Device Catalogue NumberM00558600
Device Lot Number0034825785
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown